Infinite Determincacy of Equivariant Map-Germs.

C.T.C. Wall

Mathematische Annalen (1985)

  • Volume: 272, page 67-82
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wall, C.T.C.. "Infinite Determincacy of Equivariant Map-Germs.." Mathematische Annalen 272 (1985): 67-82. <>.

author = {Wall, C.T.C.},
journal = {Mathematische Annalen},
keywords = {map-germ; flat functions; Equivariant jets; determinacy},
pages = {67-82},
title = {Infinite Determincacy of Equivariant Map-Germs.},
url = {},
volume = {272},
year = {1985},

AU - Wall, C.T.C.
TI - Infinite Determincacy of Equivariant Map-Germs.
JO - Mathematische Annalen
PY - 1985
VL - 272
SP - 67
EP - 82
KW - map-germ; flat functions; Equivariant jets; determinacy
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.